Skip navigation
Skip navigation

Vortex Solitons and Rotating Aimuthons in Nonlinear Media

dc.contributor.authorDesyatnikov, Anton S
dc.contributor.authorKivshar, Yuri
dc.date.accessioned2015-12-10T22:17:10Z
dc.identifier.issn1881-6886
dc.identifier.urihttp://hdl.handle.net/1885/51280
dc.publisherHokkaido University
dc.sourceTopologica
dc.titleVortex Solitons and Rotating Aimuthons in Nonlinear Media
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume2
dc.date.issued2009
local.identifier.absfor020501 - Classical and Physical Optics
local.identifier.ariespublicationu9201385xPUB220
local.type.statusPublished Version
local.contributor.affiliationDesyatnikov, Anton S, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationKivshar, Yuri, College of Physical and Mathematical Sciences, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.startpage10
local.identifier.doi10.3731/topologica.2.005
dc.date.updated2015-12-09T08:30:06Z
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Desyatnikov_Vortex_Solitons_and_Rotating_2009.pdf746.33 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator